×

\(G\)-spaces, the asymptotic splitting of \(L2(M)\) into irreducibles. (English) Zbl 0379.53019


MSC:

53C20 Global Riemannian geometry, including pinching
58J40 Pseudodifferential and Fourier integral operators on manifolds
53C30 Differential geometry of homogeneous manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Berger, M., Gauduchon, P., Mazet, E.: Le Spectre d’une Variete Riemannienne. Berlin, Heidelberg, New York: Springer 1971 · Zbl 0223.53034
[2] Bredon, G.: Introduction to compact transformation groups. New York, London: Academic Press 1972 · Zbl 0246.57017
[3] Cahn, S., Wolf, J.: Zeta functions and their asymptotic expansions for compact symmetric spaces of rank one. Comment. Math. Helv.51, 1-21 (1976) · Zbl 0327.43013
[4] Courant, R., Hilbert, D.: Methods of mathematical physics. I. N.Y.: J. Wiley and Sons 1953 · Zbl 0051.28802
[5] Courant, R., Hilbert, D.: Methods of mathematical physics. II. N.Y.: J. Wiley and Sons 1962 · Zbl 0099.29504
[6] Donnelly, H.: Spectrum and the fixed point sets of isometries. I. Math. Ann.224, 161-170 (1976) · Zbl 0327.53031
[7] Duistermaat, J.J.: Fourier integral operators. New York: Courant Institute Lecture Notes 1973 · Zbl 0272.47028
[8] Duistermaat, J.J., Guillemin, V.W.: The spectrum of positive elliptic operators and periodic bicharacteristics. Inventiones Math.29, 39-79 (1975) · Zbl 0307.35071
[9] Hildebrand, F.B.: Advanced calculus for applications. Englewood Cliffs: Prentice Hall 1962 · Zbl 0116.27201
[10] Hörmander, L.: Fourier integral operators. I. Acta Math.121, 193-218 (1968) · Zbl 0164.13201
[11] Jacobsen, N.: Lie algebras. New York, London, Sydney: Interscience Publishers 1962
[12] MacRobert, I.M.: Spherical harmonics. New York: Dover Publications 1948 · Zbl 0030.30601
[13] McKean, H.P.: Elementary solutions for certain parabolic partial differential equations. Transactions of the AMS82, 519-548 (1956) · Zbl 0070.32003
[14] McKean, H.P., Singer, I.M.: Curvature and the Eigenvalues of the Laplacian. J. Diff. Geometry1, 43-69 (1967) · Zbl 0198.44301
[15] Milnor, J.: Morse theory, Annals of Mathematics Study No. 51. Princeton, N.J.: Princeton University Press 1963 · Zbl 0108.10401
[16] Minakshisundaram, S., Pleijel, A.: Some properties of the Laplace operator on Riemannian manifolds. Canad. J. Math.1, 242-256 (1949) · Zbl 0041.42701
[17] Pontriagin, L.S.: Topological groups. New York, London, Paris: Gordon and Breach 1966 · JFM 61.1217.01
[18] Uhlenbeck, K.: Generic properties of Eigenfunctions. Amer. J. Math.98, 1059-1078 (1976) · Zbl 0355.58017
[19] Warner, G.: Harmonic analysis on semi-simple Lie groups. I. Berlin, Heidelberg, New York: Springer 1972 · Zbl 0265.22020
[20] Widder, D.V.: The Laplace transform. Princeton: Princeton University Press 1941 · Zbl 0063.08245
[21] Wolf, J.: Spaces of constant curvature. Boston: Publish or Perish 1974 · Zbl 0281.53034
[22] Hsiang, W.Y., Lawson, H.B.: Minimal submanifolds of low cohomogenity. J. Differ. Geometry5, 1-38 (1971) · Zbl 0219.53045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.